# SDR 98UAL900154

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Engine: Pwa PW4060
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

AFTER LANDING GEAR EXTENSION, EICAS GEAR DISAGREE AND TAIL SKID WARNINGS.  GEAR AND TAIL SKID WARNING LIGHTS ILLUMINATED ON LANDING GEAR INDICATION PANEL BUT HAD ALL GEAR DOWN LIGHTS GREEN.  RECYCLED LANDING GEAR AND GOT ALL NORMAL INDICATIONS WITH NO ABNORMAL EICAS OR GEAR WARNINGS.
